Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

cymbalta -cold turkey

Posted by joe f on March 10, 2014, at 22:04:18

dr thinks I may be having adverse reaction to Cymbalta been on 30 mg 8 weeks---wants me to stop cold turkey...is this crazy? also take tegretol-lamictal-klonopin.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:joe f thread:1062232
URL: http://www.dr-bob.org/babble/20140307/msgs/1062232.html